# SDR AALA202206100650

- Difficulty date: June 8, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 36,009 hours, 14,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ON 17A EMERGENCY EXIT DOOR FLICKERS CONSTANTLY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
